# SDR SCNA20221005123

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 63,474 hours, 29,124 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Flap System
- Condition: Warning Light
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DEFECT  724694:  AFTER FLAPS WERE SET T 5 WITH A LE FLAPS EXT GREEN LIGHT LE FLAPS INTRANSIT AMBER LIGHT COMES ON WITH #2 AMBER LIGHT OVERHEAD PANEL THEN EXTINGISHED FLAPS WERE RAISED TO UP AND INTRANSIT AND #2 COMES ON AGAIN.   RESOLUTION:   PERFORMED FIM TASK 27-88 TASK 820 LEADING EDGE TRANSMITT LIGHT ILLUMINATED PREOBLEM, NO DEFECTS NOTED.  PERFORMED FIM TASK 27-51 TASK 801 FSEU BITE PROCEDURE,  NO DEFECT NOTED.  THIS CLEARS MEL 27-4-7 MDDR# 114340.
